MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-14402
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the luer-hub (brown) leakage at the junction." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "the luer-hub(brown) leakage at the junction." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The images show the catheter in its entirety and a close up to the distal brown extension line.No damage to the catheter or distal extension line were observed.The complaint of an extension line leak was not able to be confirmed by the photos.The customer also returned one 2-l catheter for analysis.Signs of use were observed in the form of biological material in the extension lines.The catheter was trimmed at the 10cm mark and both portions of the catheter body were returned.Microscopic examination did not reveal any abnormalities in the returned sample.The distal extension line outer diameter measured 0.085", which is within the specification limits of 0.084" - 0.088" per the proximal extension line extrusion product drawing.The distal extension line inner diameter measured 0.057", which is within the specification limits of 0.055" - 0.059" per the distal extension line extrusion product drawing.A lab inventory syringe filled with water was attached to the extension line and flushed.The extension line was blocked by excess biological material.This blockage was removed using a guidewire, and the catheter flushed as normal.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." no leaks were detected from any portion of the extension lines or catheter.The returned catheter was then leak tested per bs en iso 10555-1 annex c (amrq-000071 rev15), which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The device was connected to lab leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension lines were connected individually to the leak tester, and when pressurized, no catheter backflow or leaks were detected from any portion of the catheter.A manual tug test confirmed that the extension line was secure within its hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of a leaking distal extension line was not confirmed through investigation of the returned sample or the customer supplied photos.The catheter was functionally leak tested in accordance with iso 10555 and no leaks were observed during functional testing.The catheter met all relevant visual, dimensional, and functional requirements.A device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was found with the returned catheter.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24344237
Report Number3006425876-2026-00187
Device Sequence Number9674428
Product Code DQY
UDI-Device Identifier00801902102140
UDI-Public(01)00801902102140(11)240228(17)290131(10)71F24B0756(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-14402
Device Lot Number71F24B0756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown